Couldn't find what you looking for?

TRY OUR SEARCH!


Hello! I would like to share my painful experience from paxil withdrawals. I didn’t expect such severe withdrawal effects as I thought paxil wasn’t addictive. I was going through such a bad phase and my husband who is an alcoholic didn’t help much, I can even say he was more of a disturbance to me during this period of time. I had headaches, dizziness, hot flashes. From time to time I would notice a mild depression on one occasion and burst of anger on the other. But, I managed to go through with paxil. AS for my husband, he wouldn’t think of making lunch, but persistently asked me to do it, just like the washing and other stuff. That was annoying especially the fact that he was even drinking more because I was in such condition. Now, I don’t realize how come that tapering paxil had such bad affect on me.

Loading...


I am very sorry to hear about your situation at home, and that you haven’t had a support going through this heavy period of your life. Your symptoms from tapering paxil are quite weird. Like you said at the beginning of your post, paxil shouldn’t be addictive. It is generally safe and well tolerated. That is my experience. I was tapering paxil slow, as I was on a high dose, and I did have flu like symptoms but nothing else. It took me around 2,5 weeks to get off.
Reply

Loading...